Remarks on dependence relations and closure operators

M. Bleicher; Edward Marczewski

Colloquium Mathematicae (1962)

  • Volume: 9, Issue: 2, page 209-212
  • ISSN: 0010-1354

How to cite

top

Bleicher, M., and Marczewski, Edward. "Remarks on dependence relations and closure operators." Colloquium Mathematicae 9.2 (1962): 209-212. <http://eudml.org/doc/210913>.

@article{Bleicher1962,
author = {Bleicher, M., Marczewski, Edward},
journal = {Colloquium Mathematicae},
keywords = {general algebraic structures},
language = {eng},
number = {2},
pages = {209-212},
title = {Remarks on dependence relations and closure operators},
url = {http://eudml.org/doc/210913},
volume = {9},
year = {1962},
}

TY - JOUR
AU - Bleicher, M.
AU - Marczewski, Edward
TI - Remarks on dependence relations and closure operators
JO - Colloquium Mathematicae
PY - 1962
VL - 9
IS - 2
SP - 209
EP - 212
LA - eng
KW - general algebraic structures
UR - http://eudml.org/doc/210913
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.